# SDR DLL10960335

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 456
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT REPORTED IN CDL THAT THE EXIT SIGN BETWEEN FIRST CLASS AND COACH ON RIGHT SIDE OF CABIN INOP.  RELAMPED, OPERATION NORMAL.
